# SDR ULXR201612220001

- Difficulty date: December 14, 2016
- Submitted: December 22, 2016
- Operation: General aviation
- Aircraft: N305FD
- Make and model: Agusta AW139
- Aircraft serial: 41009
- Aircraft time: 1,568 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 3G6230A00152
- Part serial: 105
- Condition: Dislodged
- Location: Swashplate
- Part time: 1,568 hours
- Component: Swashplate, Agusta
- Component part number: 3G6230A00132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SWASHPLATE DUPLEX BEARING LOWER SEAL DISPLACED IN SERVICE CAUSING DAMAGE TO STATIONARY SWASHPLATE RING.
